# SDR TWRA96341

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND LIGHT STRIP AT SEAT 7A NOT ILLUMINATING.  REPLACED STRIP AT SEAT 7A.  OPS CHECKED NORMAL PER MM 33-59-00.  (M)
